# SDR C2XA10TY098

- Difficulty date: July 3, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 11,604 hours, 6,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Seat 12 A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN FOR A-CHECK WHEN THE EXIT SIGN AT ROLL 12A WAS FOUND TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE EXIT SIGN IAW EMB 145XR AMM 33-50-10.  OPS CHECK GOOD AND WAS RELEASED.
